# SDR UALA2013032701976

- Difficulty date: March 24, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 58,547 hours, 16,373 cycles
- Engine: Pwa PW2037
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272120
- Part serial: 7523
- Condition: Faulted
- Location: Lt Hf Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HF NOT TUNING, NOT RECEIVING, TRANSMITS INTERMITTENTLY.  REPLACED LEFT HF TRANSCEIVER, GROUND CHECKED GOOD IAW 23-11-00 & 23-11-03.
